Vicks NyQuil Severe Cold & Flu Nighttime Relief Berry Flavor Liquid 8 Fl Oz

Vicks $10.24

Vicks NyQuil Severe Cold & Flu Nighttime Relief Berry Flavor Liquid 8 Fl Oz

  • flu relief.
  • Nighttime.
  • When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use as directed. Keep out of reach of children.

Warnings

  • This product contains Acetaminophen. Severe liver damage may occur if you take: more than 4 doses in 24 hrs. Which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product.;Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.;If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.;Overdose Warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Taking the blood thinning drug warfarin.

Ingredients

Inactive Ingredients

  • Citric Acid, FD&C Blue No. 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum.

Active Ingredients

  • Acetaminophen;Doxylamine Succinate;Dextromethorphan HBr;Phenylephrine HCl 10mg

Directions

  • Dosage: In Each 30mL Dose Cup.Take only as directed. See Overdose Warning; Use dose cup or tablespoon (Tbsp.); Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs. & over: 30mL (2 Tbsp.) every 4 hrs. Children 4 to under 12 yrs: Ask a doctor. Children under 4: Do not use. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing.;Take only as directed - see Overdose warning. Use dose cup or tablespoon (tbsp). Do not exceed 4 doses per 24 hours. Adults & children 12 years & over: 30 mL (2 tbsp) every 4 hours. Children 4 to under 12 years: Ask a doctor. Children under 4 years: Do not use. When using other dayquil or nyquil products, carefully read each label to ensure correct dosing.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Read more
Add to wishlist

Description

Vicks NyQuil Severe Cold & Flu Nighttime Relief Berry Flavor Liquid 8 Fl Oz

  • flu relief.
  • Nighttime.
  • When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use as directed. Keep out of reach of children.

Warnings

  • This product contains Acetaminophen. Severe liver damage may occur if you take: more than 4 doses in 24 hrs. Which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product.;Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.;If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.;Overdose Warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Taking the blood thinning drug warfarin.

Ingredients

Inactive Ingredients

  • Citric Acid, FD&C Blue No. 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum.

Active Ingredients

  • Acetaminophen;Doxylamine Succinate;Dextromethorphan HBr;Phenylephrine HCl 10mg

Directions

  • Dosage: In Each 30mL Dose Cup.Take only as directed. See Overdose Warning; Use dose cup or tablespoon (Tbsp.); Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs. & over: 30mL (2 Tbsp.) every 4 hrs. Children 4 to under 12 yrs: Ask a doctor. Children under 4: Do not use. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing.;Take only as directed - see Overdose warning. Use dose cup or tablespoon (tbsp). Do not exceed 4 doses per 24 hours. Adults & children 12 years & over: 30 mL (2 tbsp) every 4 hours. Children 4 to under 12 years: Ask a doctor. Children under 4 years: Do not use. When using other dayquil or nyquil products, carefully read each label to ensure correct dosing.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10115375
UPC: 323900038141
Shipping: Calculated at Checkout